# SDR VNAA2016122500044

- Difficulty date: December 25, 2016
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 30,438 hours, 30,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DURING CLIMB.    CABIN TEMP CONTROL SYSTEM AUTO MODE INOPERABLE. REMOVED AND REPLACED THE RIGHT PACK DISCHARGE DUCT.
